# SDR DALA2022021500963

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 2,932 hours, 379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 FLT ATTENDANTS REPORT 3L DOOR SAFETY PIN STUCK. CORRECTIVE ACTION: EXCERISED PIN AND DOOR SAFETY HANDLE. ARM DISARM NORMAL. (8570746)
